Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By Sdc9409
When does the cramping stop?
  1. #1
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Post When does the cramping stop?

    Hey there . So I've been on hydro (10-325) for two almost three years. I took 1 to 2 a day. I'm on day 3 of nothing and the cramping and. That "gut punch" feeling is still here. I HAVE to be at a big event this Saturday and Sunday. Will I feel any better? I drink a half a gallon of water a day and I think thats helping. But the extreme hot flashes and cramps are kicking my butt. When will I have more relief? My event will be VERY physically taxing so I'm a little scared but I have to be there. I have tramadol but I dont think it will help. I only took it a few times before and doesn't seem to have any effect on me. Ugh

  2. #2
    Sdc9409 is offline Junior Member
    Join Date
    Aug 2017
    Posts
    29

    Default

    Hi!

    Nice to be acquainted.

    Look, I just stopped hydros 3 days ago too.
    I was on 10/325 taking 10+ a day,
    Today is the FIRST day I feel somewhat okay.
    I did experience the cramping the first 2 days, and today mild cramping with nausea,

    You have to understand opiates constipate you, and with out it, your becoming "regular", or trying to at least. Get some Imodium this helped lots.
    Liquid is best.
    Another symptom of opiate withdrawal is abdominal cramping.
    Like I said I was on mine for about a year, and I'm finally starting to feel okay.
    Hang in there,
    Warm compress. Tylenol WITH naproxen, and Imodium will help this.

    Good luck!
    Suziehomemaker likes this.

  3. #3
    Sdc9409 is offline Junior Member
    Join Date
    Aug 2017
    Posts
    29

    Default

    Also, have you tried the tram?
    If not, it helped me.
    Unless your just using for pain, and not abusing it.
    I would say tram is okay.

  4. #4
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Default

    Not using tram as it never helped just made me nauseated lol so I probably won't take it. Funny enough the hyrdos never constipated me. I've always been very regular. Maybe cuz I took such a low dose, not sure. My gf said the flu is running rampid right now too so I may have a touch of that (hard at this point to even tell a difference). I'm so glad you quit as well! I know we'll all feel better soon just needed a timeline. I'm shocked at how many pills people can handle on here. My heart went nuts if I took more than 2 in a 24 hr period and I'd vomit so I never ever went passed that. Crazy how different our bodies are lol

  5. #5
    Sdc9409 is offline Junior Member
    Join Date
    Aug 2017
    Posts
    29

    Default

    Quote Originally Posted by Suziehomemaker View Post
    Not using tram as it never helped just made me nauseated lol so I probably won't take it. Funny enough the hyrdos never constipated me. I've always been very regular. Maybe cuz I took such a low dose, not sure. My gf said the flu is running rampid right now too so I may have a touch of that (hard at this point to even tell a difference). I'm so glad you quit as well! I know we'll all feel better soon just needed a timeline. I'm shocked at how many pills people can handle on here. My heart went nuts if I took more than 2 in a 24 hr period and I'd vomit so I never ever went passed that. Crazy how different our bodies are lol


    Hey, I started at 1 a day to calm me down, before I knew it I would go for a 60 RX, and it would be gone in 2 days, every time I told myself I would stop, never did, yesterday won't lie. Asked god to kill me, but today I'm feeling pretty good.
    Those "flu" symptoms your feeling, most likely very very mild withdrawal.

    I did I'm glad I quit, 2 days I had crazy bad ass anxiety, now I'm just enjoy this day, and trying to find myself again.

    I'm so happy your on your way. Did you take just for pain? Or was the drug use?

  6. #6
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    191

    Default

    Although you were on a low dose, you've been taking it for almost 3 years so you will go through some withdrawals. Imodium will help tremendously and you can take twice the recommended dosage. Day 3 is usually the peak so you should be feeling ok by day 5.
    Good luck.

  7. #7
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Default

    Ugh ok thank you so much. I haven't been out of the bathroom much even with immodium. Its so hard especially when you have kids an responsibilities. Thanks so much for the encouragement!

  8. #8
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Default

    Strictly for pain. I have a collapsed uterus and severe migraines and quite a bit of side effects from chemo (nerve damage) etc so one day he gave me a script for hydro and I was so happy to be pain free for the first time in 7 years but I never took a lot because they made me nauseas and started messing with my heart. He never told me my body would become Dependant on it nor that it could have side effects so I stupidly kept taking them. TBH i had never even been on a narcotic before that day. Well 3 months ago I had to have heart surgery and I'm positive it was from the hydro even though they said it wasn't. Funny how I never had heart or breathing problems before taking the hydro :|

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22